Journal article icon

Journal article

Stationary states of a spherical Minority Game with ergodicity breaking

Publication status:
Published

Actions


Access Document


Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Physics
Sub department:
Theoretical Physics
Role:
Author
Journal:
JOURNAL OF STATISTICAL MECHANICS-THEORY AND EXPERIMENT
Volume:
2005
Issue:
10
Pages:
P10009-P10009
Publication date:
2005-10-01
DOI:
EISSN:
1742-5468
ISSN:
1742-5468
Source identifiers:
7508
Keywords:
Pubs id:
pubs:7508
UUID:
uuid:6a2ae078-4c96-47de-bd21-4956af1d7f47
Local pid:
pubs:7508
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP